# SDR SWAA2019050732370

- Difficulty date: April 16, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65659733
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD GIRT BAR MOUNT FITTING CORRODED AT BS. 312, LBL 55.  R&R FITTING IAW SRM.
